# SDR SWIA2018113045301

- Difficulty date: October 28, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 29,629 hours, 28,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT FLOOR SUPPORT ANGLE AT FS 319.7 HAS CORROSION. (C-CHECK) RO: 11/29/2018. REMOVED & REPLACED CORRODED FLOOR SUPPORT ANGLE.
